It is currently Thu Aug 24, 2017 7:08 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 5 posts ] 
Author Message
PostPosted: Fri Aug 03, 2012 4:37 pm 
Offline
New Poster
New Poster

Joined: Fri Aug 03, 2012 4:29 pm
Posts: 2
I just cant seem to stop. It doesn't help that the last 4 months I have been taking 10mg of valium daily to help me sleep (a terrible choice i know). I really need help getting off the valium and then I can concentrate on dropping off the Sub for good. I only started taking the crap because I was getting anxiety for the first time in my life. I just don't know what to do. Been on sub for 8 years if that matters. I also have a problem with Anabolic Steroids. Thought that might be a good thing to add. Im just all F***ed up now and feel im getting worse not better.

Any thoughts.
CJ


Top
 Profile  
 
 Post subject:
PostPosted: Sat Aug 04, 2012 7:27 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Sun Jun 10, 2012 10:12 am
Posts: 565
Location: in front of my laptop
Hello CJ, and welcome to the forum. I am sorry that you are feeling like you are. I was on a benzo before and started it for anxiety. (xanax) That quickly became a bad addiction in itself, and luckily I was able to taper that and quit taking it. When you are ready, I highly suggest tapering as low as you can with the valium. And then skipping a day, then two, and so on, in between doses. Benzodiazapene withdrawal can be fatal if you were to stop abruptly. Maybe you can talk to your doctor about a taper plan and they can help you? Just a thought.

I don't know anything about the steroids so I cant offer even an opinion in that department. I know there are alot of smart and educated members on this forum who will come along and offer their advice and opinions on your situation. Do you think that an addiction counselor would be able to help you? They are a tremendous help to me in understanding my addictive behaviors. I really work on changing the behaviors I had. Otherwise It's just going to be one substance after another that I keep abusing. And I just want better for myself and my son. We both deserve that.

I hope that you are able to find some professional help to deal with all of this. Noone deserves to go through anything like this alone. We are definitely here for you to offer support in any way that we can. Please continue to post and let us know how you are doing. And again, welcome to the forum.

_________________
"All great changes are preceded by chaos."
~Deepak Chopra


Top
 Profile  
 
 Post subject: Benzo's
PostPosted: Sat Aug 04, 2012 12:56 pm 
Offline
Moderator
Moderator
User avatar

Joined: Sun Jan 02, 2011 12:35 am
Posts: 2803
Location: Southwest
Hey CJ,

Goinstrong said everything I was going to say so I won't repeat it. Ask your Dr. for the 5mg Valiums, use those for a few weeks then ask for the 2.5 ones. And so on with the skipping days thing until you're off.

Using a benzo while withdrawing from Suboxone is sometimes recommended only if a person can avoid getting addicted to them. You know yourself better than anyone else how to answer that question. In your case I would avoid it. Maybe ask for some Clonidine to help you calm down your nerves. It is a blood pressure med that is also used to ease the w/d side effects of both Suboxone and opiates. If you are already on a BP med then forget that one. Talk to your Dr about what works best for you.

Welcome to the forum and let us know how you're doing with your taper.

Rule

_________________
Don't take yourself so damn seriously


Top
 Profile  
 
Our Sponsors
 Post subject: val dose
PostPosted: Tue Aug 07, 2012 1:45 pm 
Offline
Super Poster
Super Poster

Joined: Fri Jan 07, 2011 12:02 am
Posts: 166
In the US the lowest dose of valium in pill form is 2mg. These can be broken to make 1 mg doses, but after that it is hard to make a specific size pill here.

S


Top
 Profile  
 
 Post subject:
PostPosted: Sat Aug 11, 2012 12:20 pm 
Offline
New Poster
New Poster

Joined: Fri Aug 03, 2012 4:29 pm
Posts: 2
After reading your replies I'm convinced that I know what I should do. I can't understand why I would have even considered taking another addictive drug while being an addict. I guess Its part of the addiction.

Anyway I dropped down to 5mg of valium 4 days ago and except for a terrible metallic taste in my mouth that wont go away I feel just fine. I think I will stay on 5mg for a couple of weeks and then go down to 2.5 mg. I don't think it's going to be hard to kick this valium problem. Hopefully that last statement won't come back and bite me in the ass.

As far as the sub is concerned, what's the general feeling in the forum in terms of a good dose to taper down to and then stop altogether? As I stated in my original post, I am on .25 -.5 mg a day of which I take at 11am. Most days it's only the one .25 mg dose but I notice on the days I work 14 hours (saturday, sunday) I find it helps me through the day by taking another dose around 10 pm.

And as far as the steroids are concerned, I shouldn't have even mentioned them as they have no place in this forum. That problem I will try and sort out with my Doctor.

Thanks for the posts, i'll be in touch.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 5 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 1 guest


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
cron
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group